# SDR CAL950700

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 308
- Part time: 30,220 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHN - FLT MIDD - INSPECTION FOUND INTERGRANULAR CORROSION ON LAV BULKHEAD SUPPORT ANGLE AND STRAP AT BS 308 FROM LBL 12 TO LBL 45, WL 208.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-06.    (X)
